Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

QUESTION: SI AND ARTHRITIS

karenckkarenc Posts: 104
edited 06/11/2012 - 8:22 AM in Spinal Injections
Hi,

Yesterday when I had my first ever SI injection my dr said that I had a whole lot of arthritis in the SI joint and more arthritis in there than she had EVER seen before especially in a patient my age (I am 36). My question is this-- Ok, with arthritis in that SI joint and with seemingly quite a large amount in there, what could be the cause AND what do you think is going to happen with me and this area as time goes on?? Could this lead to something like a hip replacement or is that even an option or what? Please help if you can.

Thanks so much,

karenc
advertisement

Comments

Sign In or Register to comment.